# SDR SWIA201126235

- Difficulty date: May 12, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 27,092 hours, 38,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT AT ROW 6 IS OUT.  (FLT 6263)  RE-SECURED EMERGENCY LIGHT.
